# SDR QXEA2023101900148

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 13,349 hours, 8,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH INBD SEAT TRACK (Y= +10.5") HAS CORROSION ON AFT EDGE 5.5" FWD OF FR 85 Z= -19.3" AS MARKED. REPAIRED RH INBD SEAT TRACK (Y= +10.5") AFT EDGE 5.5" FWD OF FR 85 Z= -19.3" BY SPLICING IN A NEW SEGMENT PER ETD 2023-170-025165 REV 1 AND HORIZON EC ETD2023-170-025165.
